# SDR AALA202311028910

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 81,421 hours, 10,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE EMERGENCY LIGHT AT PASSENGER CABIN ZONE D DOOR 4R. MAINTENANCE REPLACED BATTERY PACK ON POWER SUPPLY IAW AMM 33-51-06-960-802 AND AMM 33-51-06-960-803.
